Exclusionary discounts

Ordover, Janusz A. and Shaffer, Greg (2013) Exclusionary discounts. International Journal of Industrial Organization, 31 (5). pp. 569-586. ISSN 0167-7187

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Depositing User: Pure Connector
Date Deposited: 04 Dec 2013 13:04
Last Modified: 24 Oct 2022 05:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/45317
DOI: 10.1016/j.ijindorg.2013.10.002

Actions (login required)

View Item View Item